# SDR 2011FA0000097

- Difficulty date: January 19, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N99KE
- Make and model: Cirrus SR22
- Aircraft serial: 2303
- Engine: Cont IO550N
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: CR8017
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE SEAL THAT SEALS ENGINE OIL OUT OF ALTERNATOR NR2 FAILED.  THE RESULT WAS ENGINE OIL PASSING INTO THE ALTERNATOR AND DOWN THE BELLY OF THE ACFT.  THE REMEDY IS TO REPLACE THE SEAL AND REBUILD THE ALTERNATOR.
